# SDR R61A20100350

- Difficulty date: July 20, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 14,421 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1708665503
- Condition: Corroded
- Location: Fuselage
- Part time: 14,421 hours, 9,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND AROUND WATER SERVICE PANEL INTERNAL SIDE.  MAINTENANCE REPLACED DOUBLER P/N 170-866655-03 IAW EMB 170 SRM.  A/C IS STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
